Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Red circle on penis that started to grow. Used travogen. Is it sugar related? Or STD?

Hi doctor, Since almost 6 months i have a sort of red circle on penis which started to grow larger, nothing on the top but right under it, i am married and started using condoms right about the same time, might it be sugar related or STD it never happened before, the thing is i started using travogen which is isoconazole nitrate, recently i had to take azithromicine for flu for 7 days, on the 9-10th day i got fever and pain in the lower abdomen ( i am still using the cream for penis) i now suspect that the fungus been irritated somehow, has traveled into the bladder or kidneys, what do you suggest, btw, someone suggested to start ciproxin 500mg once daily for fever and this situation, my question is am i taking the right cream Isoconazole nitrate) and the right anti biotic for the right purpose?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,
STDs are characterized by ulcers on the genitalia, rashes, lymph node enlargement, discharge, etc.
The red line can be a rash or an ulcer.
Fungal infection usually presents as discharge and itching.
In case there is any discharge, get it examined to isolate the infectious agent.
In case, it turns to be fungal infection, anti fungal (isoconazole) can be used.

Lower abdomen pain can be due to urinary tract infection (UTI).
The urine should be examined microscopically.
If infection is detected, urine culture should be performed.
Antibiotic sensitivity should be done to select the most appropriate antibiotics for the infection.

If urine is sterile, pelvic ultrasound can be done to look for any abnormality of any organ in the pelvis.

Thanks and take care
Dr Shailja P Wahal

Answered: Fri, 6 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor